Available on ORBi since
17 September 2009
Article (Scientific journals)
Modelling of electromagnetic waves in periodic media with finite elements
Nicolet, A.; Guenneau, S.; Geuzaine, Christophe  et al.
2004 • In Journal of Computational and Applied Mathematics, 168, p. 321--329
Peer Reviewed verified by ORBi
 

Files


Full Text
04.acomen02.nicolet.Periodic.pdf
Publisher postprint (349.25 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Nicolet, A.
Guenneau, S.
Geuzaine, Christophe  ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Zolla, F.
Language :
English
Title :
Modelling of electromagnetic waves in periodic media with finite elements
Publication date :
2004
Journal title :
Journal of Computational and Applied Mathematics
ISSN :
0377-0427
eISSN :
1879-1778
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
168
Pages :
321--329
Peer reviewed :
Peer Reviewed verified by ORBi

Statistics


Number of views
338 (11 by ULiège)
Number of downloads
7 (5 by ULiège)

Scopus citations®
 
53
Scopus citations®
without self-citations
24

Bibliography


Similar publications



Contact ORBi